# SDR ABXA010068

- Difficulty date: February 28, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N972AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47631
- Aircraft time: 52,328 hours, 64,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5924872
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STATION 851 BELOW LONGERON 20L WAS CORRODED.  MAINTENANCE INSPECTED AND REPLACED THE CORRODED SKIN IAW DC-9 SRM.
